We have detected that you are using an Ad Blocker.
PracticeUpdate is free to end users but we rely on advertising to fund our site. Please consider supporting PracticeUpdate by whitelisting us in your ad blocker.
We have sent a message to the email address you have provided, . If this email is not correct, please update your settings with your correct address.
The email address you provided during registration, , does not appear to be valid. Please update your settings with a valid address before to continue using PracticeUpdate.
Please provide your AHPRA Number to ensure that you are given the correct level of access to our site.
story of the week
Published in Gastroenterology

Journal Scan / Research · July 02, 2014

Idiosyncratic Drug-Induced Liver Injury Associated With Morbidity and Mortality Within 6 Months of Onset

Gastroenterology

 

Additional Info

Disclosure statements are available on the authors' profiles:

Gastroenterology
Idiosyncratic Drug-Induced Liver Injury Is Associated With Substantial Morbidity and Mortality Within 6 Months From Onset
Gastroenterology 2014 Jul 01;147(1)96–108.e4, RJ Fontana, PH Hayashi, J Gu, KR Reddy, H Barnhart, PB Watkins, J Serrano, WM Lee, N Chalasani, A Stolz, T Davern, JA Talwakar

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine.

Further Reading